# SDR CALA2025042804261

- Difficulty date: April 16, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 51,551 hours, 18,248 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[EA 5510-01843 REV H] RH HORIZONTAL STABILIZER STA 111.1 FOUND CRACK AT #3 STIFFENER.  REPAIRED STIFFENER #3 ON STRUCTURAL RIB AT STAB STA 111.1 RH HORIZONTAL STABILIZER PER REF B737-SRM 55-10-09-2R-4.
